Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Born with vitello-intestinal duct, have bad rashes under armpits and genital area with peeling skin after surgery, had appendectomy too. Cause?

I was born with a vitello intestinal duct, my umbillical cord did not detach properly, i then at 8 months old had surgery to reatach the intestine together. Ever since the surgery ive had really bad rashes under my armpits and the genital area with peeling skin. Ive also had my appendix taken out at the same time. Could these rashes be because of the surgery and what could be wrong, is there something leaking like food into my blood or something ? .
Asked On : Fri, 14 Sep 2012
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi i m dr manoj...i do not feel ur rash is bcoz of the surgery or u have eaten something wrong...without looking at the lesions it ll be difficult to comment though...sometimes the peeling of skin may happen bcoz of poor nutrition...may be a drug rash or may just a fungal infection...i recommend that u get yourself examined by a dermat in your area as early as possible...
Answered: Fri, 14 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor